# SDR CALA2019071501198

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 55,481 hours, 18,110 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: E70901001
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR AROUND ROW 30 FOUND CEILING LIGHT ASSY ABOVE ROW 32-33 A,B,C STOW BIN WITH BURNT SOCKET. FOUND LEFT CEILING FLOURESCENT LIGHT AFT SOCKET ABOVE ROW 33 TO BE DEFECTIVE.  REMOVED LIGHT BULB, DISCONNECTED FLOURESCENT LIGHT BALLAST, AND CAPPED AND STOWED POWER CONNECTOR.  PLACED LEFT CEILING LIGHT AT ROWS 32 TO 33 ON MEL 3321B. LIGHT FIXTURE BALLAST TO BE DISCONNECTED, OK TO PLACE CEILING LIGHT ON MEL REF SSM 33-21-08 AND GMM 05-30-06. PLACED LEFT CEILING LIGHT AT ROWS 32 TO 33 ON MEL 3321B.
